# SDR SWAA040764

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,863 hours, 75,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND L2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED L2 DOOR EVAC SLIDE PER MM.
